Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 13, 2012, 3:02 PM CDT for Bolivar County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 13, 2012, 3:50 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 152 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1586 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WWUS84 KJAN 132002
SPSJAN
MSZ018-132050-
BOLIVAR MS-
302 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT MON AUG 13 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF GUNNISON AT 302
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN NORTH CENTRAL BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3386 9084 3388 9105 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9090
3409 9088 3409 9092 3412 9096 3412 9095
3412 9087
TIME...MOT...LOC 2002Z 262DEG 16KT 3401 9111
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 13, 11:05 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 13, 11:05 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1105 AM CDT MON AUG 13 2012 ..STRONG TO SEVERE STORMS STILL POSSIBLE AS AIR MASS RELOADS FOR NORTH HALF LATE AFTERNOON AND EVENING... .UPDATE...MORNING MCS SLIDING EWD ALONG HWY 82 CORRIDOR WILL BE LEAVING A SUBSTANTIAL OUTLFOW BOUNDARY TO SET UP THE MID AFTERNOON DEVELOPMENT ALONG I-20 AND HIGHWAY 49 BACK INTO THE DELTA WHERE RELOADING WARM SECTOR RETURNS. THE SURFACE COLD FRONT NOW BISECTING AR FROM NE TO SW WAS LAGGING OUR RAIN SHIELD AND SHOULD HELP TRIGGER NEW STORMS BY LATE AFTERNOON THROUGH THIS EVENING WHEN BEST RISK FOR STRONG/SEVERE STORMS WILL EXIST FOR OUR NWRN CWFA QUARTER. SYNOPTIC PATTERN SUPPORTS THE STEADILY ADVANCING EARLY AUTUMN FRONT WHICH WILL HELP MAINTAIN SHRA/TSRA ACTIVITY INTO THE NIGHTTIME HOURS AS IT SAGS INTO THE CENTRAL CWFA BY TUESDAY MORNING. CONVECTIVE PARAMETERS IN THE 2 INCH PWAT AIR MASS REMAIN ADEQUATE FOR 3500J/KG SBCAPES AND MID LEVEL LAPSE RATES STILL IMPRESSIVE AT KSHV- KLIT RAOBS. HAVE ADJUSTED POPS/TEMPS FOR CURRENT TRENDS AND LOWERED MAXES FOR NERN PORTIONS OF OUR AREA. UPDATES SHOULD BE POSTED./40/ && .AVIATION...AN UNSEASONABLY STRONG SHORTWAVE TROUGH WILL MOVE ACROSS THE FORECAST AREA TODAY AND SUPPORT A COLD FRONT THAT WILL MOVE NEAR GLH BY 03Z TUE. TSTMS ARE ONGOING THIS MORNING FOR GTR...BUT HAVE CURRENTLY ENDED FOR GLH/GWO. THERE WILL CONTINUE TO BE A RISK OF TSTMS FOR JAN/MEI/HKS THIS AFTERNOON AND THIS WILL BRING TEMPO MVFR/IFR CONDITIONS. THIS ACTIVITY WILL CONTINUE THIS EVENING AS THE COLD FRONT SLOWLY DROPS INTO THE AREA. THIS FRONT IS EXPECTED TO BE OVER THE CENTRAL PORTIONS OF THE AREA BY 18Z TUE AND STALL ACROSS THE SOUTH BY 00Z WED. /15/ && .PREV DISCUSSION... /ISSUED 350 AM CDT MON AUG 13 2012/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT...AFTER A RATHER DRY WEEKEND...RAIN CHANCES RETURN TODAY. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWS A SHORTWAVE TROUGH AXIS OVER THE CENTRAL PLAINS THAT WILL SWING EAST ACROSS THE MS VALLEY AND TO THE OH/TN VALLEYS TODAY. THIS TROUGH WILL SUPPORT A SURFACE LOW NOTED OVER MISSOURI EARLY THIS MORNING THAT WILL TRACK TO THE SOUTHERN GREAT LAKES REGION BY TUESDAY MORNING. THE TRAILING COLD FRONT WILL APPROACH OUR NW ZONES BY THIS EVENING AND SLOWLY MOVE ACROSS OUR CWA TONIGHT AND TUESDAY. WAA AHEAD OF THE SYSTEM WILL INCREASE OVER OUR AREA TODAY AND BRING AN INCREASE OF DEEP MOISTURE BACK ACROSS OUR WHOLE CWA. A RATHER DRY AIRMASS WITH MID 60 DEW POINTS AND A PW BELOW AN INCH AND A HALF STILL RESIDED OVER THE NORTHEAST HALF OF OUR CWA EARLY THIS MORNING. BY AFTERNOON LOWER 70 DEW POINTS AND A PW CLOSER TO TWO INCHES IS EXPECTED TO BE BACK ACROSS THE CWA. DAYTIME HEATING WILL CONTRIBUTE TO MLCAPES OF 2000-2500J/KG...6.5C MID- LEVEL LAPSE RATES AND VERTICAL TOTALS NEAR 27C OVER OUR DELTA REGION AHEAD OF THE FRONT. STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING MAINLY OVER THE DELTA REGION BUT ALSO ALONG THE HIGHWAY 82 CORRIDOR AND AS FAR SOUTH AS INTERSTATE 20. DAMAGING WIND GUSTS WILL BE THE MAIN RISK WITH NICKEL TO QUARTER SIZED HAIL SECONDARY. THERE WILL BE A NOTED DECREASE IN CONVECTION WITH THE LOSS OF DAYTIME HEATING AND THE EASTWARD SHIFT OF THE UPPER TROUGH AXIS BUT...ACTIVITY WILL BE POSSIBLE THOUGH THE NIGHT INTO TUESDAY AS THE COLD FRONT DRIFTS SOUTH THROUGH THE CWA. THE GFS IS FARTHEST SOUTH WITH THE FRONT TUESDAY AFTERNOON...BUT THE FRONT IS STILL EXPECTED TO STALL NEAR THE I-20 CORRIDOR BY TUESDAY EVENING. DAYTIME HEATING WILL CONTRIBUTE TO DEVELOPMENT OF STORMS ALONG AND SOUTH OF THE BOUNDARY TUESDAY. A FEW STRONG STORMS WILL BE POSSIBLE AT LEAST ACROSS OUR SOUTHEAST MOST ZONES TUESDAY AFTERNOON. NW FLOW ALOFT WILL REMAIN ACROSS OUR AREA THROUGH TUESDAY NIGHT. MODELS INDICATE ANOTHER SHORTWAVE IN THE FLOW ALOFT AND THE DEVELOPMENT OF CONVECTION ALONG THE STALLED BOUNDARY UPSTREAM OF OUR CWA. WL CARRY GFS MOS POPS FOR NOW AS THE CONVECTION LOOKS TO HOLD OFF UNTIL WEDNESDAY. /22/ LONG TERM...WEDNESDAY THROUGH NEXT MONDAY...PERIODS OF SHRA/TSRA EXPECTED WITH ACTIVITY LINGERING INTO PORTIONS OF THE OVERNIGHTS DURING THE LONG TERM. RAIN/TSTORM CHANCES GO UP FRIDAY AS AN APPROACHING COOL FRONT IMPACTS THE REGION. GOOD AGREEMENT AMONGST THE NWP SUITE THIS MORNING WITH LONG TERM CHARACTERIZED BY ERN CONUS TROUGHING /WITH SUBTLE EMBEDDED S/WV'S ACROSS LOWER MS VALLEY/ THAT WILL AID IN EXTENDING DIURNAL SHOWER/TSTORM ACTIVITY INTO OVRNGT HOURS. WEDNESDAY WILL BE A RECOVERY DAY AS SLY MOISTURE RETURN INFILTRATES NORTH ACROSS SW/W ZONES WHERE GREATEST POPS HAVE BEEN PLACED. ENHANCED ZONAL TO WNW FLOW WED INTO THURS ALONG WITH AN PROGGED EMBEDDED S/WV WILL ALLOW FOR SOME DIURNAL ACTIVITY (ALSO ASSOCIATED WITH A WEAK WARM FRONT MOVING NORTH) TO LINGER OVRNGT. AN ACTIVE SEA-BREEZE LOOKS ON TAP FOR THURS WITH PULSE AIRMASS TSTORMS EXPECTED DURING AFTN ACROSS THE REST OF THE REGION WITH SOME PSBL ENHANCEMENT OF STRENGTH/ LONGEVITY FROM A PROGGED S/WV PER GFS/EC. PWATS OF 1.8-2.0" WILL BE IN PLACE ACROSS ENTIRE REGION BY FRIDAY AS SFC LOW ACROSS OHIO RIVER VALLEY CREATES STRONG SLY FLOW. ATTENDANT COOL FRONT WILL APPROACH REGION BY FRI AFTN-FRI NGT, ALLOWING FOR GREATEST COVERAGE OF SHOWERS/TSTORMS OF THE PERIOD. LAPSE RATES/SHEAR/WIND FLOW APPEAR LOW AT THIS TIME FOR ANY ORGANIZED SEVERE RISK AND WILL KEEP LONG-TERM HWO CLEAR. TEMPS SHOULD BE COOLER FRI/SAT GIVEN GREATER CLOUD/RAIN COVERAGE WITH HIGHS IN UPPER 80S. DEPENDING OF COVERAGE, SOME AREAS MAY ONLY MAKE IT LOW TO MID 80S, WHICH WOULD BE 3-7F BELOW AVERAGE FOR MID AUGUST. EXPECT RAIN/TSTORMS TO CONTINUE THROUGH THE OVRNGT FRI INTO SAT AS FRONT SLOWLY SHIFTS SOUTH TOWARDS HWY-82/I-20 CORRIDOR. GFS NOT AS BULLISH IN BRINGING THE FRONT ALL THE WAY THROUGH WITH EC AGREEING. HAVE UPPED/EXTENDED POPS FORWARD IN TIME FOR SAT. ISO/SCT ACTIVITY COULD BE PSBL ALONG AND SOUTH OF I-20 SAT/SUN AFTNS BUT OVERALL PWATS COULD BE REDUCED TO 1.5-1.7" RANGE. MODELS DIVERGE SUN/MON WITH EC BEING MORE AMPLIFIED WITH ANOTHER S/WV TROUGH DROPPING DOWN ON THE BACK SIDE OF THE ERN CONUS L/WV TROUGH AND PUSHES THE AFOREMENTIONED FRONT THROUGH BY MON/MON NGT. NOT HIGHLY CONFIDENT ON THIS SOLUTION AND PLACE MORE WEIGHT TOWARDS GFS TO AND WAIT FOR A SOLID TREND. FOR FORECAST ELEMENTS...MAV POPS WERE UPPED 10-20% FRIDAY AND EXTENDING FORWARD IN TIME INTO SAT MRNG WITH THE SLOWER/NEARLY STALLING FRONT. LOWS WERE TWEAKED UPWARD AS DEWPOINTS INCREASE WHILE UNDER BLANKET OF NOCTURNAL CLOUDS. MEXMOS HIGHS WERE GENERALLY ACCEPTED WITH SOME MINOR TWEAKS DOWN ON FRIDAY. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 72 90 70 / 72 44 21 9 MERIDIAN 91 72 91 69 / 68 51 45 12 VICKSBURG 91 70 90 68 / 51 22 17 6 HATTIESBURG 93 75 93 71 / 40 36 49 13 NATCHEZ 91 73 89 70 / 43 24 20 7 GREENVILLE 89 69 88 68 / 51 21 8 8 GREENWOOD 85 70 88 66 / 81 29 11 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 13, 1:27 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 127 PM CDT MON AUG 13 2012 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>053-141830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- 127 PM CDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING HOURS GENERALLY NORTH OF INTERSTATE 20. WIND GUSTS OF 50 TO 60 MPH AND NICKEL TO QUARTER SIZED HAIL WILL BE POSSIBLE. THE STORMS WILL DEVELOP AHEAD OF A SHORTWAVE AND APPROACHING COLD FRONT. THE ACTIVITY IS EXPECTED TO WEAKEN IN INTENSITY AS THE EVENING PROGRESSES. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON. LAZ024-026-MSZ054>066-072>074-141830- CATAHOULA-CONCORDIA-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 127 PM CDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS. THE MAIN RISK WILL BE WIND GUSTS OF 40 TO 50 MPH. A FEW STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 40 TO 50 MPH WILL ONCE AGAIN BE POSSIBLE TUESDAY ALONG AND SOUTH OF THE COLD FRONT THAT IS EXPECTED TO STALL JUST SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Special weather statement, Aug 13, 11:55 AM CDT, 3 hours 7 minutes before
MSZ045-046-051-052-058-131735-
NEWTON MS-NESHOBA MS-LAUDERDALE MS-KEMPER MS-CLARKE MS-
1155 AM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT MON AUG 13 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 30 TO 40 MPH
WINDS WAS LOCATED FROM 8 MILES NORTHEAST OF ELECTRIC MILLS TO 5
MILES SOUTHEAST OF CONEHATTA AT 1154 AM CDT...MOVING SOUTHEAST AT 20
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME NORTHWESTERN CLARKE...KEMPER...NORTHWESTERN
LAUDERDALE...SOUTHEASTERN NESHOBA AND NEWTON COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3252 8839 3222 8891 3222 8915 3238 8932
3244 8932 3291 8852 3293 8848 3293 8834
TIME...MOT...LOC 1654Z 315DEG 16KT 3287 8840 3242 8919
MRMSpecial weather statement, Aug 13, 12:21 PM CDT, 2 hours 41 minutes before
MSZ046-051-052-057-058-131800-
NEWTON MS-LAUDERDALE MS-KEMPER MS-JASPER MS-CLARKE MS-
1221 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT MON AUG 13 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHEAST OF TAMOLA TO ROBERTS AT
1221 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME NORTHWESTERN CLARKE...NORTHERN JASPER...
SOUTHEASTERN KEMPER...LAUDERDALE AND SOUTHERN NEWTON COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3247 8839 3216 8899 3217 8932 3230 8932
3276 8853 3273 8837
TIME...MOT...LOC 1721Z 270DEG 16KT 3264 8843 3223 8922
MRMSpecial weather statement, Aug 13, 1:01 PM CDT, 2 hours 1 minute before
MSZ052-057-058-131840-
LAUDERDALE MS-JASPER MS-CLARKE MS-
101 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT MON AUG 13 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF
KEWANEE TO ROSE HILL AT 101 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN CLARKE...NORTHEASTERN JASPER AND SOUTHERN
LAUDERDALE COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3224 8843 3207 8868 3207 8918 3223 8895
3222 8891 3225 8891 3253 8848 3253 8839
TIME...MOT...LOC 1801Z 271DEG 19KT 3247 8846 3213 8898
MRMSpecial weather statement, Aug 13, 1:43 PM CDT, 1 hour 19 minutes before
MSZ052-057-058-131925-
LAUDERDALE MS-JASPER MS-CLARKE MS-
143 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
143 PM CDT MON AUG 13 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 10 MILES NORTHEAST OF SNELL TO 3 MILES SOUTH
OF BARNETT AT 143 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN CLARKE...EAST CENTRAL JASPER AND SOUTHEASTERN LAUDERDALE
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3198 8846 3189 8858 3193 8906 3236 8842
3235 8841
TIME...MOT...LOC 1843Z 270DEG 19KT 3230 8837 3195 8888
MRMLocal storm report, Aug 13, 2:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 WNW NATCHEZ 31.56N 91.41W
08/10/2012 ADAMS MS EMERGENCY MNGR
METAL RAMPS AT ISLE OF CAPRI CASINO WERE LIFTED BY WIND
GUSTS AND DROPPED ON AN ELECTRIC LINE. THE CASINO WAS
SHUT DOWN AS OF MONDAY DUE TO POWER OUTAGE. WIND GUSTS
WERE ESTIMATED BETWEEN 70 TO 75 MPH. NO INJURIES
OCCURRED.
&&
DCOXSpecial weather statement, Aug 13, 3:02 PM CDT, 0 minutes before
MSZ018-132050-
BOLIVAR MS-
302 PM CDT MON AUG 13 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT MON AUG 13 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF GUNNISON AT 302
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN NORTH CENTRAL BOLIVAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3386 9084 3388 9105 3393 9102 3397 9110
3400 9101 3396 9098 3402 9099 3403 9090
3409 9088 3409 9092 3412 9096 3412 9095
3412 9087
TIME...MOT...LOC 2002Z 262DEG 16KT 3401 9111
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:12 AM CDT | Special Weather Statement | JAN | Bolivar | 58 min |
| Aug 13, 7:31 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 59 min |
| Aug 13, 8:09 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 66 min |
| Aug 13, 8:25 AM CDT | Special Weather Statement | JAN | Leflore | 30 min |
| Aug 13, 8:36 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 54 min |
| Aug 13, 8:50 AM CDT | Flash Flood Warning | JAN | Bolivar | 63 min |
| Aug 13, 8:56 AM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Aug 13, 8:59 AM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Aug 13, 9:04 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 41 min |
| Aug 13, 9:25 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 48 min |
| Aug 13, 9:31 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Aug 13, 10:15 AM CDT | Special Weather Statement | JAN | Attala | 40 min |
| Aug 13, 10:26 AM CDT | Special Weather Statement | JAN | Clay | 29 min |
| Aug 13, 10:28 AM CDT | Special Weather Statement | JAN | Oktibbeha | 32 min |
| Aug 13, 10:31 AM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 29 min |
| Aug 13, 11:06 AM CDT | Special Weather Statement | JAN | Lowndes, Noxubee, Winston | 29 min |
| Aug 13, 11:22 AM CDT | Special Weather Statement | JAN | Neshoba | 43 min |
| Aug 13, 11:24 AM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 41 min |
| Aug 13, 11:55 AM CDT | Special Weather Statement | JAN | Kemper, Lauderdale, Newton | 40 min |
| Aug 13, 12:21 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 39 min |
| Aug 13, 1:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 39 min |
| Aug 13, 1:43 PM CDT | Special Weather Statement | JAN | Clarke | 42 min |
| Aug 13, 4:18 PM CDT | Special Weather Statement | JAN | Bolivar | 52 min |
| Aug 13, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 39 min |
| Aug 13, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 46 min |
| Aug 13, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Aug 13, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 44 min |
| Aug 13, 5:53 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 52 min |
| Aug 13, 6:03 PM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 117 min |
| Aug 13, 6:08 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 52 min |
| Aug 13, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 50 min |
| Aug 13, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 60 min |
| Aug 13, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 48 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.